# SDR REXA2022072500544

- Difficulty date: June 16, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL9 IS CORRODED BETWEEN F.S.661+90 TO F.,S.693. REMOVED AND INSTALLED NEW SEAT TRACK SEGMENT AT LBL9 BETWEEN FS. 661+90 TO FS. 693 IAW CRJ900 AMM 53-00-49-400-801-A07.
